Duke Mathematical Journal
- Duke Math. J.
- Volume 165, Number 11 (2016), 2155-2223.
Classification of joinings for Kleinian groups
We classify all locally finite joinings of a horospherical subgroup action on when is a Zariski-dense geometrically finite subgroup of or . This generalizes Ratner’s 1983joining theorem for the case when is a lattice in . One of the main ingredients is equidistribution of nonclosed horospherical orbits with respect to the Burger–Roblin measure, which we prove in a greater generality where is any Zariski-dense geometrically finite subgroup of , .
Duke Math. J., Volume 165, Number 11 (2016), 2155-2223.
Received: 20 September 2014
Revised: 8 September 2015
First available in Project Euclid: 21 April 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 37A17: Homogeneous flows [See also 22Fxx]
Secondary: 11N45: Asymptotic results on counting functions for algebraic and topological structures 57M60: Group actions in low dimensions 20F67: Hyperbolic groups and nonpositively curved groups 37F35: Conformal densities and Hausdorff dimension 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]
Mohammadi, Amir; Oh, Hee. Classification of joinings for Kleinian groups. Duke Math. J. 165 (2016), no. 11, 2155--2223. doi:10.1215/00127094-3476807. https://projecteuclid.org/euclid.dmj/1461252849